$5.95 New Zealand Wide Shipping

HOME | BLOG | ABOUT | CONTACT | MY CART

SEARCH
Online Shop
2472929

Codral All-In-One Cough, Cold & Flu 24 Tablets

Codral All-In-One Cough, Cold & Flu 24 Tablets
larger imageMove mouse over the image to magnify
A day and night formula to help with the relief of major cold, flu and cough symptoms and allows you to rest.
NZ $26.99 NZ $20.99 Save NZ $6.00 incl GST
Qty.
Symptoms
  • Body aches and pain
  • Dry cough
  • Sore throat
  • Fever
  • Blocked nose
  • Runny nose
Ingredients:
Day Capsules
Each tablet contains:
Paracetamol                                          500 mg
Phenylephrine hydrochloride                        5mg
Dextromethorphan hydrobromide                10mg
 
Night Capsules
Each tablet contains:
Paracetamol                                          500 mg
Dextromethorphan hydrobromide                10mg
Chlorpheniramine maleate                            2mg
Also contains lactose
 
Directions:
Adults and children 12 years and over:
Day: 2 green capsules morning, midday & afternoon every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours)
Night: 2 red and white capsules at bedtime every 4 to 6 hours as necessary (maximum 2 capsules in 24 hours)
Keep to the recommended dose. Do not take for more than a few days at a time, or children after 48 hours, except with your doctor’s advice.
Do not give to children under 12 years.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
Phenylephrine may cause sleeplessness in some people.
Night capsules may make you drowsy. If drowsy do not drive a vehicle or operate machinery.
Avoid alcohol.
 
Precautions:
Seek medical advice if you:
  • Have high blood pressure
  • Are taking anti-depressants
  • Have heart problems
  • Are pregnant or breastfeeding
  • Are taking other medicines to treat cough and cold
  • Have taken other products containing paracetamol
  • Have taken antihistamines
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Johnson & Johnson 0800 446 147

You might also be interested in ...

Vicks Warm Steam Vaporizer
NZ $129.99
incl GST
Duro-Tuss Cough Liquid Expectorant 200ml
NZ $23.99 NZ $20.99 Save NZ $3.00 incl GST
Clinicians Prospan Lozenges 20
NZ $16.50
incl GST
 
Our Stores location and contact details are; 
 

Unichem Brighton Village Pharmacy

Image result for home icon

Unichem Rolleston Central
Pharmacy

Image result for home icon

Unichem Rolleston Village Pharmacy

Image result for home icon


Union Street Pharmacy


Image result for home icon
 

 

Unichem Burwood Hospital
Pharmacy
Image result for home icon

Unichem Belfast
Pharmacy
Image result for home icon